# SDR DALA2024040103925

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION RAIL DUMMY Y503.2 FR 12 TO FR 16 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY Y503.2 LOCATED BTW FR12 TO FR16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0270054)
